Beta-Alanine and the big D
- 06-03-2009, 10:55 PM
- 06-03-2009, 11:01 PM
Hmm... how were you dosing it? Try spreading it out into 4 doses of 1g, but that's really uncommon symptoms. You sure you didnt add anything/change?
- 06-03-2009, 11:19 PM
http://www.ironmanmagazine.com/index...ticle&go2=1415 - 23k
sweatscience.com/?p=100 - 19k
www.wrongdiagnosis.com/medical/beta_alanine.htm - 38k
Others too but just an example. Has no one else gotten this on here?!
I usually take the scoop it came with @3.5 grams, once a day. I get the tinglys, a bit of nausea and the big D as sides,It sucks lol.
06-04-2009, 09:24 AM
I am not 100% sure what the 'Big D' is but taking small amounts over the course of the day "1 to 1.5g" two, three or four times per day was the suggestion in the interview article kindly provided by TheLastRonin.
If my ever turns up I might know a bit more. John Wise however is clearly into selling a product that he has a patent on.
06-04-2009, 09:52 AM
Ive read that beat alanine isn't necessary, but I've been using it for a few years off and on and never had the big D
06-04-2009, 10:46 AM
06-04-2009, 11:06 AM
06-04-2009, 11:21 AM
Considering the language used on these boards, using the term diarrhea is not that bad at all and would have saved some confusion
06-04-2009, 02:18 PM
I suppose lol. I really don't want to put the picture in someones mind more than it needs to be though =). I figured people were familiar with the term. Anywho, one a side note I stopped taking BA and I feel a lot better with the pipe works getting back in order. I think I will just sell it to my bro in law dirt cheap and buy some CitMal to try instead.
06-04-2009, 02:30 PM
I have never experienced any issues except for the tingling in parts of the body. I was taking high doses around 2 to 3 a serving twice a day.
Everyone's bodies react different but maybe it is what you are mixing the beta-alanine with. And is it bulk beta-alanine?
06-04-2009, 02:54 PM
06-04-2009, 02:59 PM
06-04-2009, 03:18 PM
06-05-2009, 09:45 AM
06-05-2009, 01:25 PM
06-05-2009, 01:56 PM
About 15 minutes later he got the niacin "flush".He freaked out so bad he almost wrecked several times before he could get off the highway.When he got off the highway he quickly grabbed the bottle and read the caution label.At that point,he figured out it was an ordinary reaction and that he was not going to die.
06-05-2009, 02:43 PM
06-05-2009, 04:03 PM
06-05-2009, 04:40 PM
Well after not taking it for a couple of days I am back to normal. I might try again in a month with an ultra low dose. I do have two containers though and I will probably break open the second one to see if it was quality control or a fluke batch. I do feel a lot better physically in general not taking it though.That might be because of not losing so much fluid and electrolytes from so damn often.
06-05-2009, 05:03 PM
06-05-2009, 05:49 PM
06-05-2009, 06:02 PM
I had the same exact sides from it. Stoped taking it and noticed absolutly no difference except I feel much better during workouts. I'll stick with CM, Cit. Malate, AAKG and BCAA's
06-05-2009, 06:27 PM
I hate the headrush from benching when I take it. It seems like all the blood in my body just races into my head; luckily this only happens for the first week or so.
On another note, when does BA kick in for you guys? I've heard it can take up to six weeks for the carnitine to start accumulating and working for you, but I think it's around 3 weeks for me.
06-05-2009, 07:45 PM
06-06-2009, 09:41 AM
06-06-2009, 03:01 PM
AAKG can supposedly help protein synthesis and creatine utilization, but people mostly buy it for the aesthetic effects, yes.
06-08-2009, 09:27 AM
But honestly, I have never heard of anyone else mention this as a side-effect from supplementing with BA. That could partly be due to the fact that BA is often coupled with some forms of Arginine and Creatine (which more popularly produce stomach problems) unless taken from bulk form.
Which product did you say you were using again?
06-25-2009, 11:19 AM
dude from personal experience dont take it for more than 3 months (what can i say, it was a clearance)
i did and my "big D" is green thats why i stoppped using it and everything is back to normal
The difference between who you are and who you want to be is what you do.
06-25-2009, 11:45 AM
06-25-2009, 11:08 PM
I have used Beta-Analine from the company Now and I dose 3 grams with my preworkout
shake and another 3 grams in my recovery shake and I have never had any stomach
issues and I have never heard of having stomach issues from using BA. I don't even feel
any tingles I only felt it the first 2 or 3 times using it. What brand of BA powder were
you using maybe you got a bad batch. I have gone through 3 jars of Now Foods BA
powder with no problems at all and they have it at a very good price at 19.95 for a
container of 500 grams.
Similar Forum Threads
- By Whacked in forum SupplementsReplies: 4Last Post: 01-27-2009, 09:07 PM
- By thedon3534 in forum SupplementsReplies: 90Last Post: 04-10-2008, 10:27 AM
- By WhatNot51 in forum SupplementsReplies: 6Last Post: 03-27-2008, 01:18 AM